Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) derivative of propionic acid with analgesic, anti-inflammatory and antipyretic activity. The therapeutic properties of the drug are thought to be due to the inhibitory effect on the enzyme cyclooxygenase which results in a significant inhibition of prostaglandin synthesis. These properties provide symptomatic relief from inflammation, pain and fever.
Syrup 100 mg / 5ml (children): Each teaspoon of syrup (~ 5.0 ml) contains Ibuprofen 100 mg.
Metropolitan Court 33 Artemidos Ave.
PO BOX: 40 628 A.C. 6025 Larnaca, Cyprus
Company Reg. No.: 609
VAT Reg. No.: CY 10000609S
© Copyright 1954 - 2022 - Pharmaceutical Trading Company Ltd